# SDR MALA965023

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closing Mech
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3024 - EN ROUTE FROM DTW TO MKG, THE CARGO DOOR PRIMARY AND SECONDARY WARNING LIGHT ILLUMINATED.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND DIVERTED TO LAN.  MX REPLACED THE CARGO DOOR MAIN SPRING AND OVER CENTERING BELLCRANK HARDWARE.  (M)
